MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-U
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
The report states "possible iab membrane failure".As a result, the iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint for "possible iab membrane failure" is not able to be confirmed.The product was not returned for investigation.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18479826
Report Number3010532612-2024-00044
Device Sequence Number15147474
Product Code DSP
UDI-Device Identifier00801902010759
UDI-Public00801902010759
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-05840-U
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale